# SDR MASA20210408162

- Difficulty date: March 4, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD/OUTBD HINGE AND INBD/OUTBD HINGE BRACKET AT AFT LAVATORY SERVICE PANEL DOOR. (196ER). CORRECTIVE ACTION: INBD/OUTBD HINGE AND INBD/OUTBD HINGE BRACKET WERE REPLACED PER CRJ/900 SRM 51-41-02-001-001-A01 AND INBD/OUTBD HINGE AND INBD/OUTBD HINGE BRACKET
